Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 270, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 29, 2006, 6:49 PM CDT for Laclede County, Missouri. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2006, 6:49 PM CDT (23:49 UTC)
- Expired
- May 29, 2006, 7:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Laclede County, MO
The radar
The Springfield radar (KSGF), 84 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 7:00 PM CDT | TSTM WND DMG | 4 S Eldridge, MO | TREES REPORTED DOWN ACROSS HIGHWAY AA |
| May 29, 7:30 PM CDT | TSTM WND DMG | 4 W Lebanon, MO | SEVERAL TREES BLOWN DOWN ON HIGHWAY AA WEST OF TOWN. |
| May 29, 7:30 PM CDT | TSTM WND DMG | 4 W Lebanon, MO | SEVERAL POWER POLES BROKEN AND LINES DAMAGED WEST OF TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1080 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 292349 SVRSGF MOC105-300030- /O.NEW.KSGF.SV.W.0270.060529T2349Z-060530T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 649 PM CDT MON MAY 29 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LACLEDE COUNTY IN SOUTHWEST MISSOURI. * UNTIL 730 PM CDT. * AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF LEBANON...AND MOVING NORTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE... 6 MILES NORTHWEST OF LEBANON BY 715 PM CDT. THE TOWNS OF ELDRIDGE AND SLEEPER ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. LAT...LON 3782 9286 3760 9286 3775 9243 3790 9270 $$ JLT
3 follow-up statements
000 WWUS53 KSGF 292358 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 657 PM CDT MON MAY 29 2006 MOC105-300030- /O.CON.KSGF.SV.W.0270.000000T0000Z-060530T0030Z/ LACLEDE MO- 657 PM CDT MON MAY 29 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LACLEDE COUNTY UNTIL 730 PM CDT... AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF LEBANON...AND MOVING NORTHEAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE... 5 MILES NORTHWEST OF I-44 NEAR MILE MARKER 140 BY 730 PM CDT. AT 645 PM...LOCAL OFFICIALS IN LACLEDE COUNTY REPORTED A ROOF BLOWN OFF A HOUSE NORTHWEST OF LEBANON. THE TOWN OF SLEEPER IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. LAT...LON 3782 9286 3760 9286 3775 9243 3790 9270 $$ JLT
000 WWUS53 KSGF 300005 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 705 PM CDT MON MAY 29 2006 MOC105-300030- /O.CON.KSGF.SV.W.0270.000000T0000Z-060530T0030Z/ LACLEDE MO- 705 PM CDT MON MAY 29 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LACLEDE COUNTY UNTIL 730 PM CDT... AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF LEBANON...AND MOVING NORTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE... 6 MILES NORTHWEST OF I-44 NEAR MILE MARKER 140 BY 730 PM CDT. THE TOWNS OF ELDRIDGE AND SLEEPER ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. LAT...LON 3782 9286 3760 9286 3775 9243 3790 9270 $$ JLT
000 WWUS53 KSGF 300014 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 712 PM CDT MON MAY 29 2006 MOC105-300030- /O.CON.KSGF.SV.W.0270.000000T0000Z-060530T0030Z/ LACLEDE MO- 712 PM CDT MON MAY 29 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LACLEDE COUNTY UNTIL 730 PM CDT... AT 707 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF LEBANON...AND MOVING NORTHEAST AT 15 MPH. AT 700 PM...LOCAL EMERGENCY OFFICIALS IN LACLEDE COUNTY REPORTED TREES DOWNED NEAR ELDRIDGE ALONG WITH A ROAD THAT WAS FLOODED. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN LACLEDE COUNTY...INCLUDING THE TOWN OF SLEEPER. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. LAT...LON 3782 9286 3760 9286 3775 9243 3790 9270 $$ JLT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 1:59 PM CDT, 4 hours 50 minutes earlier.
Area forecast discussion, May 29, 1:59 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 159 PM CDT MON MAY 29 2006 ...MESOSCALE CONVECTIVE DISCUSSION... UPDRAFTS ARE STARTING TO INITIATE ACROSS CENTRAL MISSOURI...AND WOULD SUSPECT THAT OTHER AREAS OF INITIATION WILL OCCUR OVER THE NEXT COUPLE OF HOURS. PARTICULARLY OVER WEST CENTRAL MISSOURI (VERNON...ST. CLAIR...BARTON COUNTIES)...WHERE OUTFLOW FROM THE EAST KANSAS CONVECTION IS BEGINNING TO INTERACT WITH THE UNSTABLE AIRMASS. EXTREME SOUTHEAST KANSAS (BOURBON...CRAWFORD...AND CHEROKEE) COUNTIES MAY BE IN A GOOD AREA FOR INITIATION AS WELL. AS EXPECTED...THE AIRMASS OVER SOUTHERN AND CENTRAL MISSOURI HAS BECOME QUITE UNSTABLE...AND PRIME FOR THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS. THE LATEST ANALYSIS WOULD SUGGEST THAT 100MB CAPES HAVE INCREASED TO VALUES BETWEEN 1500 - 2500 J/KG. WEAK WIND FIELDS THROUGH THE ENTIRE ATMOSPHERIC COLUMN INDICATE THAT SHEAR FOR ORGANIZED STORMS REMAINS VERY LIMITED. HOWEVER...LARGE AMOUNTS OF CAPE WILL STILL BE SUFFICIENT FOR LOCALIZED MICROBURST WINDS IN EXCESS OF 60 MPH. LARGE CAPE VALUES WITHIN THE -10 TO -30 LAYER WOULD ALSO SUPPORT THE POTENTIAL FOR LARGE HAIL UP TO THE SIZE OF HALF DOLLARS. DUE TO EXISTING WEAK WIND FIELDS...STORM MOTIONS WILL LIKELY BE SLOW. SLOW STORM MOTIONS ALONG WITH HIGH VALUES OF MOISTURE IN PLACE WILL SET THE STAGE FOR LOCALIZED FLASH FLOODING. OUR SERVICE HYDROLOGIST WILL BE INTERROGATING ANY FLASH FLOOD ISSUES THAT MAY UNFOLD. CRAMER && .DISCUSSION... SYNOPTIC COLD FRONT IS CURRENTLY POSITIONED ACROSS KANSAS...AND WILL GRADUALLY SHIFT EAST OVER THE NEXT COUPLE OF DAYS. THIS FEATURE MAY NOT IMPACT EASTERN KANSAS OR SW MISSOURI UNTIL WEDNESDAY AS IT SHIFTS THROUGH. IN THE MEANTIME...A HIGHLY UNSTABLE AND MOIST AIRMASS WILL REMAIN IN PLACE...WHICH MEANS SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR IN ALMOST EVERY PERIOD THROUGH WEDNESDAY NIGHT. THE BEST CHANCES FOR WIDESPREAD DECENT RAINFALL WILL LIKELY OCCUR ON WEDNESDAY DURING THE FRONTS PASSAGE THROUGH THE OZARKS. BY WEDNESDAY...THE FRONT WILL ASSUME MORE OF AN EAST TO WEST ORIENTATION...AND WILL HAVE THE POTENTIAL TO TEMPORARILY STALL OUT SOMEWHERE ACROSS SOUTHERN MISSOURI. GIVEN THE UNSEASONABLY HIGH MOISTURE CONTENT WITHIN THIS AIRMASS...LOCALIZED FLOODING WILL NEED TO BE MONITORED CLOSELY THROUGH WEDNESDAY NIGHT. GUIDANCE HAS BEEN COMING IN COOLER WITH TEMPERATURES FOR BOTH TUESDAY AND WEDNESDAY...WHICH MAKES SINCE WITH THE AMOUNT OF CLOUD COVER EXPECTED. WENT AHEAD AND TRENDED TEMPS IN THAT DIRECTION. DEPENDING ON WHETHER OR NOT THE FRONT STALLS OUT OVER SOUTHERN MISSOURI...STORMS COULD BE POSSIBLE AGAIN ON THURSDAY AFTERNOON ALONG AND SOUTH OF HIGHWAY 60. LOOKING DEEPER INTO THE EXTENDED PERIODS...MEDIUM RANGE MODELS ARE SUGGESTING THAT THE OVERALL UPPER AIR PATTERN IS GOING TO TRANSITION INTO A TYPICAL JUNE AND JULY STRUCTURE. SUB TROPICAL HIGH REALLY BEGINS TO BUILD OVER THE DESERT SOUTHWEST...WHICH INDUCES A RIDGE OVER THE ENTIRE INTERMOUNTAIN WEST. THIS WILL ALLOW FOR NORTHWEST FLOW TO SET UP ACROSS THE NATIONS MIDSECTION...PUSHING THE FRONT INTO THE DEEP SOUTH. A DRIER AIRMASS WILL RESULT OVER THE OZARKS...DECREASING RAIN CHANCES AND CLOUD COVER. THERE ARE SOME INDICATIONS THAT THE SUBTROPICAL HIGH WILL BEGIN TO MIGRATE EAST...WHICH WOULD SUGGEST PRETTY HOT TEMPERATURES BY LATE NEXT WEEKEND OR EARLY NEXT WORK WEEK. BUT UNTIL THEN...TEMPERATURES CLOSE TO SEASONAL NORMS ARE EXPECTED WITH THE DRY CONDITIONS. CRAMER && .AVIATION... FORECAST CONCERNS FOR THE 18Z TAFS CENTER AROUND STORM POTENTIAL THIS AFTERNOON AND AGAIN TUESDAY MORNING/AFTERNOON. WITH DEWPOINT TEMPS LEVELING OUT IN THE MID TO UPPER 60S IN THE NEXT FEW HOURS AND TEMPS RISING INTO THE MID TO UPPER 80S...EXPECT CUMULUS BASES TO END UP AROUND 4000-4500 FEET. MODIFYING OUR LATEST SOUNDING WITH CURRENT CONDITIONS SHOWS CONVECTIVE TEMPERATURES HAVE ALREADY BEEN REACHED. WITH NO STRONG FOCUSING MECHANISM OVER THE REGION...DIDNT FEEL CONFIDENT ENOUGH TO INCLUDE TEMPO THUNDER AT THIS TIME...BUT DID MENTION VICINITY THUNDER FROM 19Z TO 01Z. MAIN FRONT WILL DRIFT INTO JOPLIN VICINITY TUESDAY MORNING. BUT WILL TAKE A WAIT AND SEE ON THUNDER BEFORE ADDING TO TAF. TERRY && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, May 29, 12:55 PM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1255 PM CDT MON MAY 29 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-301430- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1255 PM CDT MON MAY 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTAINING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO THE SIZE OF QUARTERS...AND LOCALIZED FLASH FLOODING. AREAS AFFECTED AND TIMING: STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND THIS EVENING ACROSS ALL OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. DISCUSSION: THE LATEST FORECAST ANALYSIS SUGGESTS THAT A VERY MOIST AND UNSTABLE ATMOSPHERE WILL TAKE SHAPE ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS AFTERNOON AND EVENING. WIND SHEAR REMAINS VERY WEAK AND SUMMER LIKE...HOWEVER...STRONG INSTABILITY WILL COMPENSATE FOR THE LOW SHEAR AND BECOME SUFFICIENT FOR THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. LOCALIZED MICROBURSTS WILL BE POSSIBLE WITH WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH HAIL UP TO THE SIZE OF QUARTERS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE GENERALLY AFTER MIDNIGHT NORTHWEST OF AN ANDERSON...TO SPRINGFIELD...TO VERSAILLES LINE. A FEW STORMS MAY PRODUCE HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS IN EXCESS OF 60 MPH. ALSO...GIVEN THE AMOUNT OF MOISTURE THAT THE AIRMASS OVER THE REGION IS CAPABLE OF HOLDING...ALONG WITH THE LOW SHEARED ENVIRONMENT...ANY HEAVY THUNDERSTORM THAT MOVES SLOWLY OVER A LOCALIZED AREA COULD PRODUCE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERAL PERIODS OF SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH EARLY THURSDAY AS AN UNSTABLE AIRMASS WILL BE IN PLACE AHEAD OF A FRONT WHICH WILL SLOWLY PUSH THROUGH THE REGION. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH INSTABILITY MAY BE SUFFICIENT FOR ISOLATED SEVERE STORMS AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING FOR OBSERVATIONS OF DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Special weather statement, May 29, 5:47 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 547 PM CDT MON MAY 29 2006 MOZ056-057-069-292345- CAMDEN-MILLER-MORGAN- 547 PM CDT MON MAY 29 2006 ...SIGNIFICANT WEATHER ALERT FOR CAMDEN...MILLER AND MORGAN COUNTIES INCLUDING THE LAKE OF THE OZARKS UNTIL 645 PM CDT... AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS EXTENDING FROM HIGH POINT TO MACKS CREEK...OR ALONG A LINE EXTENDING FROM 6 MILES NORTH OF ELDON TO 12 MILES WEST OF CAMDENTON. THESE STORMS WERE DRIFTING EASTWARD AT 5 MPH. THESE STORMS WILL AFFECT THE LAKE OF THE OZARKS AND PRODUCE WINDS TO NEARLY 50 MPH...SMALL HAIL...AND EXTREMELY DANGEROUS CLOUD TO GROUND LIGHTNING. PERSONS OUTDOORS SHOULD SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. BOATERS SHOULD GET OFF THE LAKE AND SEEK SAFE HARBOR. THUNDERSTORMS POSE A VARIETY OF THREATS TO BOATERS INCLUDING HIGH WINDS AND WAVES AND CLOUD TO GROUND LIGHTNING. REMEMBER LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS...DO NOT TAKE THESE STORMS LIGHTLY IZZI
Local storm report, May 29, 6:06 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 PM CDT MON MAY 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL 4 NW WINDYVILLE 37.75N 92.98W
05/29/2006 E0.75 INCH DALLAS MO CO-OP OBSERVER
&&
GIZZILocal storm report, May 29, 6:25 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT MON MAY 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HEAVY RAIN 3 NE MACKS CREEK 38.00N 92.93W
05/29/2006 M2.50 INCH CAMDEN MO PUBLIC
2.50 INCHES OF RAIN FELL IN ABOUT 50 MINUTES TIME WITH
SOME PEA SIZE HAIL MIXED IN. REPORTED RELAYED BY KY3 TV
IN SPRINGFIELD.
&&
GIZZILocal storm report, May 29, 6:32 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 PM CDT MON MAY 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG TUNAS 37.85N 93.03W
05/29/2006 DALLAS MO EMERGENCY MNGR
SMALL TREE DOWN ON GRIFFITH RD REPORTED BY FIRE
DEPARTMENT
&&
LDOOLEYLocal storm report, May 29, 6:34 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
634 PM CDT MON MAY 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST TUNAS 37.85N 93.03W
05/29/2006 E60 MPH DALLAS MO EMERGENCY MNGR
EMERGENCY MANAGER REPORTED ESTIMATED 60 MPH WIND
&&
LDOOLEYLocal storm report, May 29, 6:42 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
642 PM CDT MON MAY 29 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL SPRINGFIELD 37.20N 93.29W
05/29/2006 M0.75 INCH GREENE MO LAW ENFORCEMENT
REPORTED BY SPRINGFIELD PD ON GRAND AND SUNSHINE.
&&
IZZIThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 4:43 PM CDT | Flash Flood Warning | SGF | Camden, Miller | 6 hr |
| May 29, 6:31 PM CDT | Flash Flood Warning | SGF | Dallas, Laclede | 6 hr |
| May 29, 6:37 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 23 min |
| May 29, 6:39 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 47 min |
| May 29, 6:57 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 40 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.